Large Left Abdomen?

Illustration of Large Left Abdomen?
Illustration: Large Left Abdomen? healthline.com

Hello, I want to ask, I am a nephtrotic syndrome sufferer, have been undergoing methylprednisolone therapy for 4 years and my stomach is large on the left side, is it caused by my therapy or is there something else? Thank you

1 Answer:

Hello!
Thank you for using the HealthReplies.com consulting service
Nephrotic syndrome is a disorder of the kidney. This disorder is caused by a disruption in the kidney's glomerulus, which functions to filter proteins and substances from the blood into urine. Normally, proteins have large molecules that do not pass through the disposal process when filtered by the kidneys. However, in this disorder, glomerular function cannot run normally, resulting in expenditure of protein contained in urine. Symptoms and signs that often appear in patients with nephrotic syndrome include:

Swelling in several parts of the body, such as legs, hands, face,
Urine foaming / bubbly
Found low blood albumin levels and increased blood cholesterol from blood tests

Enlarged abdomen in patients with nephrotic syndrome is generally caused by a buildup of fluid in the stomach. This condition is often referred to as ascites. But in ascites, generally there is no difference in enlargement of the right or left abdomen, or it can be said that the entire field of the abdomen is enlarged / bulging. Any enlargement found only in part of the abdomen needs to be evaluated further, whether there is enlargement of the organ in the left abdomen, or other reasons. Direct physical examination and supporting examinations such as ultrasound and CT scan can assess the possibility of abnormalities that occur.
In addition, the disease can also cause swelling in other parts of the body such as the face and lower limbs.
The possible influence of the drugs you consume on your complaints cannot be ruled out. Symptoms may arise due to the influence of drugs consumed and due to the progression of the disease being experienced. Therefore, consult directly with a specialist in internal medicine who has expertise in the field of nephrology to get more complete information. A direct physical examination is needed to find out your condition and estimate the exact cause.
Thus the information we can convey, hopefully helps

: by

Related Question

Causes Of Abnormalities In Newborns?

Causes Of Abnormalities In Newborns?

(11 months ago)

I want to ask you, my niece. Bru lhir kurg more 1 month please date 2 months 12 kmrin. I see some irregularities in the baby 1. Swollen eyes 2. Tongue often comes out 3. Stomach of... Read more

Is The Danger Of A 1 Month Old Child Being Injected With The Infanrix Hexa Vaccine?

Is The Danger Of A 1 Month Old Child Being Injected With The Infanrix Hexa Vaccine?

(1 year ago)

I want to ask the doctor, if the injection of infanrix hexa done at 1 month is safe or not … I mistakenly wrote the month of birth of the baby doctor.... Read more

Causes Of Yellow Eyes?

Causes Of Yellow Eyes?

(10 months ago)

Hello, I feel inadequate with my eyes. Because my eyes are yellow, but the closed top is still bright. What is the solution?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *